# SDR CA000802009

- Difficulty date: July 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 56,769 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) HYDRAULIC FLUID QUANTITY ON SYSTEM A DECREASING, CREW SWITCHED THE PUMP OFF AND STOPPED THE LEAK. MAINTENANCE FOUND PRESSURE LINE FITTING LEAKING AT ENGINE DRIVEN PUMP. O-RING REPLACED AND A/C RETURNED TO SERVICE.
